# SDR ASAA2016071317366

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 21,947 hours, 6,405 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880587
- Part serial: 086971101476
- Condition: Failed
- Location: Apu
- Part time: 1,797 hours, 3,833 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATES DURING START.  ACFT GROUNDED.  REMOVED AND REPLACED EXCITER IGNITION UNIT IAW AMM 49-41-31.
